Ask an expert
Question

08 Nov 2006

Please please help me
Hi Doc,
I fear that I might have contracted either one of the above mentioned STD's, I have beentaking Cyclivex for the past 3 weeks, and it does not seem to be clearing my problem up. Can you suggest any other medication, or do you know where I can buy products like H-Balm, Tetrasil or Dermisil in South Africa. Or any other cream that may help.

Please respond Urgently.

Thank you.
Answer 661 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear NN
Don't wait one day longer - go to the doctor for a proper diagnosis and blood tests and get onto the right medication straight away. You are just going to irritate the skin with all the different creams.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20295 votes
Vote